Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Throwing up birth control (worried)

So the night before last I threw up my birth control pill, Yasmin, 4 1/2 hours after taking it then last night I tried my best, but threw up that one too only 2 hours after taking it. I'm almost to the white pills and confused as to why it's just now making me sick, and if I need to just start a new (possibly different brand) pack.

Yasmin is supposed to help with acne and moods, well my face has broken out more and I've been a lot moodier. I even took a pregnancy test yesterday *just in case* but it was negative.

Answer Question
 
ours

Asked by ours at 3:58 PM on Aug. 10, 2009 in Pregnancy

Level 13 (949 Credits)
Answers (2)
  • Oh and by the way, this is the first time that I've been on the pill since I was like 17, and I figured all I needed to do was take it once a day at the same time starting on the first day of my period. Since I set my daily alarm for it, I just threw away the directions because I didn't think that I'd be throwing it up and if that would count as missing a day.
    ours

    Answer by ours at 4:03 PM on Aug. 10, 2009

  • Are you taking it on an empty stomach? I throw up if I take certain pills on an empty stomach. I would at least use condoms until you get it figured out. You may have to use a different type of pill.
    Christina807

    Answer by Christina807 at 4:42 PM on Aug. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
what the heck is going on?!

Next question overall (Money & Work)
A place for men?